Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Feeling uncomfortable taking Flucloxacillin pill. Is this normal?

Every time I take my Flucloxacillin pill it feels like it sits in my gullet. If feels like it is stuck all i want to do is eat to push it down. I am aware I am not allowed to eat for an hour after taking the pill and must have an empty stomach. It is really uncomfortable but I am aware I must finish the course. Is this a normal feeling, I have never had problems with pills before?
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  373
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Stomach upsets - feeling of dull ache, vomitting tendency, anti motility feeling in guts even loose stools may occur as side effects after taking Flucloxacillin which is usually taken in empty stomach - at least one hour before food or two hour after food for better efficacy of the drug.

Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor